Jyoti Pandey Bajpai, Samajh Singh Thakur

DOI Number
First page
Last page


In this paper we introduced the concepts of intuitionistic fuzzy apr- closedand intuitionistic fuzzy apr - continuous mappings in intuitionistic fuzzy topologicalspaces and obtain several results concerning the preservation of intuitionistic fuzzygpr-closed sets. Further more we characterize intuitionistic fuzzy pre regular T12-spaces due to Thakur and Bajpai[13] in terms of intuitionistic fuzzy apr-continuousand intuitionistic fuzzy apr-closed mappings and obtain some of the basic propertiesand characterization of these mappings.


Intuitionistic fuzzy gpr-closed sets, intuitionistic fuzzy apr-closed and ,intuotionistic fuzzy apr-continuous mappings

Full Text:



K. Atanassov and S. Stoeva: Intuitionistic Fuzzy Sets. on Interval and Fuzzy Mathematics, Poznan, Aug(1983), 23-26.

K. Atanassov: Intuitionistic Fuzzy Sets. Fuzzy Sets and Systems, 20 (1986), 87-96.

C. W. Baker: On Preserving g-closed sets. Kyungpook Math. J. 36 (1996), 195-199.

C. L. Chang: Fuzzy Topological Spaces. J. Math. Anal. Appl. 24 (1968), 182-190.

D. Coker: An Introduction to Intuitionistic Fuzzy Topological Spaces. Fuzzy Sets andSystems, 88 (1997), 81-89.

H. Gurcay, D. Coker and A. Es. Hayder: On Fuzzy Continuity in IntuitionisticFuzzy Topological Spaces. J. Fuzzy Math. , 5(2)(1997), 365-378.

S. S. Thakur and R. Chaturvedi: Generalized Continuity in intuitionistic fuzzytopological spaces. Notes on IFS, 12(1) (2006), 38-44.

S. S. Thakur and R. Chaturvedi:Regular generalized closed sets in intuitionisticfuzzy topological spaces. Stud. Cercet. Stiint. Ser. Mat. Univ. Bacau, 16 (2006) 257-272.

S. S. Thakur and R. Chaturvedi:Generalized closed sets in intuitionistic fuzzytopology. J. Fuzzy Math. 16(2)(2008), 559-572.

S. S. Thakur and J. P. Bajpai : Intuitionistic fuzzy w-closed set and intuitionisticfuzzy w- continuity. International Journal of contemporary Advanced Mathematics(IJCM) 1 (2010), 1-15.

S. S. Thakur and J. P. Bajpai: Intuitionistic Fuzzy rw-Closed Sets and Intuitionistic Fuzzy rw-Continuity. Notes on IFS 17(2) (2011), 82-96.

S. S. Thakur and J. P. Bajpai: sg-closed sets in Intuitionistic Fuzzy Topological lSpaces. International Review of Fuzzy Mathematics, 6(2), (2011), 59-76.

S. S. Thakur and J. P. Bajpai: Intuitionistic Fuzzy gpr-Closed Sets and Intuitionistic Fuzzy gpr-Continuity. Fuzzy Inf. Eng (Springer) 4 (2012), 425-444.

S. S. Thakur and J. P. Bajpai: On Preserving Intuitionistic Fuzzy w-closed sets.J. Fuzzy Math. 20(3), (2012), 635-646.

L. A. Zadeh: Fuzzy Sets. Information and Control, 8 (1965), 338-353


  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)